# SDR U2RAM83088

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,332 hours, 31,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4611067501N
- Condition: Corroded
- Location: Fusleage
- Part time: 81,332 hours, 31,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING LOCATED AT FRAME 80 AFT, L27R FOUND CORRODED BEYOND LIMITS.  CLASSIFIED AS LEVEL 2 CORROSION.
